# SDR EIA2003100

- Difficulty date: July 25, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 97,544 hours, 23,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING GEAR WELL, STA 1307, RBL 115, CORROSION ON AFT SIDE OF WEB STIFFENER.  REMOVED AND REPLACED STIFFENER AS PER B747 SRM 51-30-02, PGS 5-9, 38, 57, 58B.
